# SDR ASOA2014013109823

- Difficulty date: December 24, 2013
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,587 hours, 17,189 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY FWD AND AFT DOOR TRACKS HAVE DENTS.  REPLACED  DOOR TRACKS IAW REO 670-53-62-0102.   MAJOR REPAIR.
